MathSciNet Relay Station
MathSciNet bibliographic data
MR1865535 (2002h:20071) 20H15
Conway, John H.; Delgado Friedrichs, Olaf; Huson, Daniel H.; Thurston, William P. On three-dimensional space groups. Beiträge Algebra Geom. 42 (2001), no. 2, 475–507.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement